Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Alexander A. Kiselev    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Kiselev, A; Tan, C, Finite time blow up in the hyperbolic Boussinesq system, Advances in Mathematics, vol. 325 (February, 2018), pp. 34-55 [doi]  [abs]
  2. Choi, K; Hou, TY; Kiselev, A; Luo, G; Sverak, V; Yao, Y, On the Finite-Time Blowup of a One-Dimensional Model for the Three-Dimensional Axisymmetric Euler Equations, Communications on Pure & Applied Mathematics, vol. 70 no. 11 (November, 2017), pp. 2218-2243 [doi]
  3. Kiselev, A; Yao, Y; Zlatoš, A, Local Regularity for the Modified SQG Patch Equation, Communications on Pure & Applied Mathematics, vol. 70 no. 7 (July, 2017), pp. 1253-1315 [doi]
  4. Kiselev, A; Ryzhik, L; Yao, Y; Zlatoš, A, Finite time singularity for the modified SQG patch equation, Annals of Mathematics, vol. 184 no. 3 (November, 2016), pp. 909-948 [doi]
  5. Kiselev, A; Xu, X, Suppression of Chemotactic Explosion by Mixing, Archive for Rational Mechanics and Analysis, vol. 222 no. 2 (November, 2016), pp. 1077-1112 [doi]
  6. Popov, IY; Kurasov, PA; Naboko, SN; Kiselev, AA; Ryzhkov, AE; Yafyasov, AM; Miroshnichenko, GP; Karpeshina, YE; Kruglov, VI; Pankratova, TF; Popov, AI, A distinguished mathematical physicist Boris S. Pavlov (October, 2016), pp. 782-788 [doi]
  7. Kiselev, A; Zlatoš, A, Blow up for the 2D Euler equation on some bounded domains, Journal of Differential Equations, vol. 259 no. 7 (October, 2015), pp. 3490-3494 [doi]
  8. Choi, K; Kiselev, A; Yao, Y, Finite Time Blow Up for a 1D Model of 2D Boussinesq System, Communications in Mathematical Physics, vol. 334 no. 3 (March, 2015), pp. 1667-1679 [doi]
  9. Kiselev, A; Šverák, V, Small scale creation for solutions of the incompressible two-dimensional Euler equation, Annals of Mathematics (November, 2014), pp. 1205-1220 [doi]
  10. Iyer, G; Kiselev, A; Xu, X, Lower bounds on the mix norm of passive scalars advected by incompressible enstrophy-constrained flows, Nonlinearity, vol. 27 no. 5 (May, 2014), pp. 973-985 [doi]
  11. Dabkowski, M; Kiselev, A; Silvestre, L; Vicol, V, Global well-posedness of slightly supercritical active scalar equations, Analysis and PDE, vol. 7 no. 1 (2014), pp. 43-72 [doi]
  12. Kiselev, A; Nazarov, F, A simple energy pump for the surface quasi-geostrophic equation, Nonlinear Partial Differential Equations: The Abel Symposium 2010 (December, 2012), pp. 175-179 [doi]  [abs]
  13. Kiselev, A; Ryzhik, L, Biomixing by chemotaxis and efficiency of biological reactions: The critical reaction case, Journal of Mathematical Physics, vol. 53 no. 11 (November, 2012), pp. 115609-115609 [doi]
  14. Dabkowski, M; Kiselev, A; Vicol, V, Global well-posedness for a slightly supercritical surface quasi-geostrophic equation, Nonlinearity, vol. 25 no. 5 (May, 2012), pp. 1525-1535 [doi]
  15. Kiselev, A; Ryzhik, L, Biomixing by Chemotaxis and Enhancement of Biological Reactions, Communications in Partial Differential Equations, vol. 37 no. 2 (February, 2012), pp. 298-318 [doi]
  16. Kiselev, A, Nonlocal maximum principles for active scalars, Advances in Mathematics, vol. 227 no. 5 (August, 2011), pp. 1806-1826 [doi]
  17. Kiselev, A; Nazarov, F, Variation on a theme of caffarelli and vasseur, Journal of Mathematical Sciences, vol. 166 no. 1 (April, 2010), pp. 31-39 [doi]
  18. Kiselev, A; Nazarov, F, Global regularity for the critical dispersive dissipative surface quasi-geostrophic equation, Nonlinearity, vol. 23 no. 3 (March, 2010), pp. 549-554 [doi]
  19. Berestycki, H; Kiselev, A; Novikov, A; Ryzhik, L, The explosion problem in a flow, Journal d'Analyse Mathématique, vol. 110 no. 1 (January, 2010), pp. 31-65 [doi]
  20. Kiselev, A, Regularity and Blow up for Active Scalars, Mathematical Modelling of Natural Phenomena (MMNP), vol. 5 no. 4 (2010), pp. 225-255 [doi]
  21. Kim, A; Kiselev, A, Absolutely continuous spectrum of discrete Schrödinger operators with slowly oscillating potentials, Mathematical News / Mathematische Nachrichten, vol. 282 no. 4 (April, 2009), pp. 552-568 [doi]
  22. Kiselev, A, Diffusion and Mixing in Fluid Flow: A Review, NEW TRENDS IN MATHEMATICAL PHYSICS (2009), pp. 357-369, ISBN 978-90-481-2809-9 [doi]
  23. Kiselev, A, Some recent results on the critical surface quasi-geostrophic equation: A review, HYPERBOLIC PROBLEMS: THEORY, NUMERICS AND APPLICATIONS, PART 1, vol. 67 (2009), pp. 105-122, ISBN 978-0-8218-4729-9
  24. Constantin, P; Kiselev, A; Ryzhik, L; Zlatoš, A, Diffusion and mixing in fluid flow, Annals of Mathematics, vol. 168 no. 2 (September, 2008), pp. 643-674 [doi]
  25. Kiselev, A; Nazarov, F; Shterenberg, R, Blow up and regularity for fractal Burgers equation, Dynamics of Partial Differential Equations (DPDE), vol. 5 no. 3 (2008), pp. 211-240 [doi]  [abs]
  26. Kiselev, A; Shterenberg, R; Zlatos, A, Relaxation enhancement by time-periodic flows, Indiana University Mathematics Journal, vol. 57 no. 5 (2008), pp. 2137-2152 [doi]
  27. Kiselev, A; Nazarov, F; Volberg, A, Global well-posedness for the critical 2D dissipative quasi-geostrophic equation, Inventiones mathematicae, vol. 167 no. 3 (January, 2007), pp. 445-453 [doi]
  28. Kiselev, A; Zlatoš, A, Quenching of combustion by shear flows, Duke Mathematical Journal, vol. 132 no. 1 (March, 2006), pp. 49-72 [doi]
  29. Fannjiang, A; Kiselev, A; Ryzhik, L, Quenching of reaction by cellular flows, Geometric And Functional Analysis, vol. 16 no. 1 (February, 2006), pp. 40-69 [doi]
  30. Andrzejewski, D; Butzlaff, E; Kiselev, A; Markely, LRA, Enhancement of combustion by drift in a coupled reaction-diffusion model, Communications in Mathematical Sciences, vol. 4 no. 1 (2006), pp. 213-225 [doi]
  31. Berestycki, H; Hamel, F; Kiselev, A; Ryzhik, L, Quenching and Propagation in KPP Reaction-Diffusion Equations with a Heat Loss, Archive for Rational Mechanics and Analysis, vol. 178 no. 1 (October, 2005), pp. 57-80 [doi]
  32. Kiselev, A; Zlatoš, A, On discrete models of the Euler equation, International Mathematics Research Notices no. 38 (August, 2005), pp. 2315-2339
  33. Kiselev, A, Imbedded singular continuous spectrum for Schrödinger operators, The Journal of the American Mathematical Society, vol. 18 no. 3 (July, 2005), pp. 571-603 [doi]
  34. Germinet, F; Kiselev, A; Tcheremchantsev, S, Transfer matrices and transport for Schrödinger operators, Annales de l'Institut Fourier, vol. 54 no. 3 (2004), pp. 787-830 [doi]
  35. Constantin, P; Kiselev, A; Ryzhik, L, Fronts in reactive convection: Bounds, stability, and instability, Communications on Pure & Applied Mathematics, vol. 56 no. 12 (December, 2003), pp. 1781-1803 [doi]
  36. Vladimirova, N; Constantin, P; Kiselev, A; Ruchayskiy, O; Ryzhik, L, Flame enhancement and quenching in fluid flows, Combustion Theory & Modelling, vol. 7 no. 3 (September, 2003), pp. 487-508 [doi]
  37. Christ, M; Kiselev, A, Absolutely continuous spectrum of Stark operators, Arkiv för Matematik, vol. 41 no. 1 (April, 2003), pp. 1-33 [doi]
  38. Kiselev, A; Last, Y; Simon, B, Stability of singular spectral types under decaying perturbations, Journal of Functional Analysis, vol. 198 no. 1 (February, 2003), pp. 1-27 [doi]
  39. Killip, R; Kiselev, A; Last, Y, Dynamical upper bounds on wavepacket spreading, American Journal of Mathematics, vol. 125 no. 5 (2003), pp. 1165-1198 [doi]
  40. Christ, M; Kiselev, A, Scattering and Wave Operators for One-Dimensional Schr�dinger Operators with Slowly Decaying Nonsmooth Potentials, Geometric And Functional Analysis, vol. 12 no. 6 (December, 2002), pp. 1174-1234 [doi]
  41. Gesztesy, F; Kiselev, A; Makarov, KA, Uniqueness Results for Matrix-Valued Schrödinger, Jacobi, and Dirac-Type Operators, Mathematical News / Mathematische Nachrichten, vol. 239-240 no. 1 (June, 2002), pp. 103-145 [doi]
  42. Constantin, P; Kiselev, A; Ryzhik, L, Quenching of flames by fluid advection, Communications on Pure & Applied Mathematics, vol. 54 no. 11 (November, 2001), pp. 1320-1342 [doi]
  43. Kiselev, A; Ryzhik, L, An upper bound for the bulk burning rate for systems, Nonlinearity, vol. 14 no. 5 (September, 2001), pp. 1297-1310 [doi]
  44. Kiselev, A; Ryzhik, L, Enhancement of the traveling front speeds in reaction-diffusion equations with advection, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 18 no. 3 (May, 2001), pp. 309-358 [doi]
  45. Christ, M; Kiselev, A, WKB and Spectral Analysis¶of One-Dimensional Schrödinger Operators¶with Slowly Varying Potentials, Communications in Mathematical Physics, vol. 218 no. 2 (April, 2001), pp. 245-262 [doi]
  46. Christ, M; Kiselev, A, WKB Asymptotic Behavior of Almost All Generalized Eigenfunctions for One-Dimensional Schrödinger Operators with Slowly Decaying Potentials, Journal of Functional Analysis, vol. 179 no. 2 (February, 2001), pp. 426-447 [doi]
  47. Christ, M; Kiselev, A, Maximal Functions Associated to Filtrations, Journal of Functional Analysis, vol. 179 no. 2 (February, 2001), pp. 409-425 [doi]
  48. Kiselev, A, Absolutely continuous spectrum of perturbed stark operators, Transactions of the American Mathematical Society, vol. 352 no. 1 (December, 2000), pp. 243-256  [abs]
  49. Constantin, P; Kiselev, A; Oberman, A; Ryzhik, L, Bulk Burning Rate in¶Passive–Reactive Diffusion, Archive for Rational Mechanics and Analysis, vol. 154 no. 1 (August, 2000), pp. 53-91 [doi]
  50. Last, Y; Kiselev, A, Solutions, spectrum, and dynamics for Schr�dinger operators on infinite domains, Duke Mathematical Journal, vol. 102 no. 1 (March, 2000), pp. 125-150 [doi]
  51. Kiselev, A, An interpolation theorem related to the A.E. convergence of integral operators, Proceedings of the American Mathematical Society, vol. 127 no. 6 (December, 1999), pp. 1781-1785  [abs]
  52. Kiselev, A; Remling, C; Simon, B, Effective Perturbation Methods for One-Dimensional Schrödinger Operators, Journal of Differential Equations, vol. 151 no. 2 (January, 1999), pp. 290-312 [doi]
  53. Christ, M; Kiselev, A, Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results, The Journal of the American Mathematical Society, vol. 11 no. 4 (October, 1998), pp. 771-797
  54. Kiselev, A, and a.e. convergence of integral operators, Duke Mathematical Journal, vol. 94 no. 3 (September, 1998), pp. 619-646 [doi]
  55. Kiselev, A; Last, Y; Simon, B, Modified Prüfer and EFGP Transforms and the Spectral Analysis of One-Dimensional Schrödinger Operators, Communications in Mathematical Physics, vol. 194 no. 1 (May, 1998), pp. 1-45 [doi]
  56. Kiselev, A, Some Examples in One-Dimensional “Geometric” Scattering on Manifolds, Journal of Mathematical Analysis and Applications, vol. 212 no. 1 (August, 1997), pp. 263-280 [doi]
  57. Christ, M; Kiselev, A; Remling, C, The absolutely continuous spectrum of one-dimensional Schrödinger operators with decaying potentials, Mathematical Research Letters, vol. 4 no. 5 (1997), pp. 719-723 [doi]
  58. Kiselev, A, Absolutely continuous spectrum of one-dimensional Schrödinger operators and Jacobi matrices with slowly decreasing potentials, Communications in Mathematical Physics, vol. 179 no. 2 (August, 1996), pp. 377-399 [doi]
  59. Kiselev, AA; Popov, IY, Indefinite metric and scattering by a domain with a small hole, Matematicheskie Zametki / Mathematical Notes, vol. 58 no. 6 (December, 1995), pp. 1276-1285 [doi]
  60. Kiselev, A; Simon, B, Rank One Perturbations with Infinitesimal Coupling, Journal of Functional Analysis, vol. 130 no. 2 (June, 1995), pp. 345-356 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320